MathSciNet Relay Station
MathSciNet bibliographic data
MR1948656 (2004a:65086) 65L10
Elbarbary, Elsayed M. E.; El-Kady, M. Chebyshev finite difference approximation for the boundary value problems. Appl. Math. Comput. 139 (2003), no. 2-3, 513–523.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement